# SDR SWIA201230878

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 26,847 hours, 36,656 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A CABIN ALT MESSAGE.  (FLT 5616)  REPLACED THE ELECTRONIC CONTROLLER AND TRIPLE INDICATOR IN REFERENCE TO EMB 120 AMM.  P/N 22201T011400   S/N OFF 241   P/N 72015900-1410   S/N OFF 1754.
